# SDR IPXA2016022599908

- Difficulty date: February 25, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 16,378 hours, 10,464 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Disengaged
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, DOOR SLIDE GIRT BAR BECAME DISENGAGED FROM DOOR.  R & R EMERGENCY EVACUATION SLIDE IAW AMM 25-61-21-0401. OPS CHECK GOOD REMOVED SAFETY PIN FROM SLIDE.
